MathSciNet Relay Station
MathSciNet bibliographic data
MR2343383 (2008g:22016) 22E45 (11F70 11F72)
Mezo, Paul Automorphism-invariant representations of real reductive groups. Amer. J. Math. 129 (2007), no. 4, 1063–1085.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement